# SDR 2011FA0000657

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N45AD
- Make and model: Bell UH-1H
- Aircraft serial: 6616899
- Aircraft time: 8,588 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250113
- Part serial: AFS12045
- Condition: Cracked
- Location: M/R Hub
- Part time: 413 hours
- Component: Hub, Bell
- Component part number: 204012101139
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT NOTED A VERTICAL VIBRATION DURING FLIGHT.  UPON VISUAL INSPECTION, IT WAS FOUND THAT MAIN ROTOR BLADE HAD CRACKED 90 INCHES FROM BLADE TIP THROUGH THE T/E TO THE SPAR AND 7" TOWARDS THE BLADE ROOT ALONG THE SPAR, ON UPPER AND LOWER SURFACES OF THE BLADE.
